# SDR 2008FA0000515

- Difficulty date: July 29, 2008
- Submitted: August 6, 2008
- Operation: General aviation
- Aircraft: N886GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- Engine: Pwa JT8D*
- System (JASC): 5530 · Vertical Stabilizer
- Part: Inlet
- Condition: Cracked
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, FOUND VERTICAL STABILIZER L/E AT HEAT EXCHANGER INLET IS CRACKED APPROX 6.5 INCHES LONG ON LT SIDE.  FOUND TO BE OUT OF LIMITS IAW SRM 55-05 FIG 3. (K)
